zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fuzzy measures on metric spaces. (English) Zbl 0878.28013
Summary: The aim of the present paper is to study the regularity and tightness properties of fuzzy measures on metric spaces. Among other results, we give Lusin’s theorem and Egoroff’s theorem; we also prove the singleton characterization of atom of fuzzy measure, and an algorithm to evaluate the fuzzy integrals of nonnegative measurable functions over an atom and a union of finite disjoint atoms.

28E10Fuzzy measure theory
28C15Set functions and measures on topological spaces
Full Text: DOI
[1] Jiang, Q.: On the uniform autocontinuous fuzzy measures. Proc. 5th China national fuzzy mathematics and fuzzy systems conf., 198-200 (1990)
[2] Jiang, Q.: Some properties of finite autocontinuous fuzzy measures in metric spaces. J. hebei university 5, 1-4 (1992)
[3] Q. Jiang and H. Suzuki, The range of {$\sigma$}-finite fuzzy measures, Proc. FUZZ-IEEE1IFES’95 (Yokohama, Japan). · Zbl 0857.28013
[4] Jiang, Q.; Suzuki, H.: Lebesgue and Saks decompositions of ${\sigma}$-finite fuzzy measures. Fuzzy sets and systems 75, 373-385 (1995) · Zbl 0857.28013
[5] Pap, E.: Regular Borel t-decomposable measures. Univ. u novom sadu. Ser. mat. 20, No. 2, 113-120 (1990) · Zbl 0754.28005
[6] Parthasarathy, K. R.: Probability measures on metric space. (1967) · Zbl 0153.19101
[7] Suzuki, H.: On fuzzy measures defined by fuzzy integrals. J. math. Anal. appl 132, 87-101 (1988) · Zbl 0649.28015
[8] Suzuki, H.: Atoms of fuzzy measures and fuzzy integrals. Fuzzy sets and systems 41, 329-342 (1991) · Zbl 0759.28015
[9] Wang, Z.: The autocontinuity of set function and the fuzzy integral. J. math. Anal. appl 995, 195-218 (1984) · Zbl 0581.28003
[10] Wang, Z.: On the null-additivity and the autocontinuity of a fuzzy measure. Fuzzy sets and systems 45, 223-226 (1992) · Zbl 0751.28010
[11] Wang, Z.; Klir, G. J.: Fuzzy measure theory. (1992) · Zbl 0812.28010
[12] Wu, C.; Ha, M.: On the regularity of the fuzzy measure on metric fuzzy measure spaces. Fuzzy sets and systems 66, 373-379 (1994) · Zbl 0844.28009